# SDR QXEA2017112700683

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 15,947 hours, 16,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST OF EMERGENCY LIGHTS SYSTEM FAILED. R & R OF EPSU BATTERY PACKS, OPS TESTED GOOD IAW AMM 33-51-00-820-801.
